Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Wet dreams, no masturbation, medication for stomach ache, feel weak after sleep, dizziness, headache. sexual/ physical weakness?

Hi I am 23 n I am having wet dreams since I was 18.. initially it used to be like once in a week.. buy since 2 n half years I am having a wet dream almost every night.. is this normal? I went to my family physician he said its normal. I don t masterbate at all. But I take medicine for Stomach aches .. but wet dreams still come even if I don t take medicines.. am I having any sexual or physical weakness. I am a very lean person. I feel weak after every night I wake up. I get dizzy n have head aches.
Asked On : Mon, 28 May 2012
Answers:  1 Views:  363
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,

Welcome to Healthcaremagic.

The problem is normal but with little bit frequent .This can be reduced by voluntarily masturbating .

Voluntry mastubation will reduce the penile sensitivity and avoid nights fall.

Also do consume good amount of protein food and work out which will avoid sexual weakness in you.

Wish you good health.
Answered: Tue, 29 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor